# SDR AALA20100110SFO01

- Difficulty date: January 10, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 72,509 hours, 32,126 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT SJC-ORD.  AIRCRAFT EXPERIENCED PRESSURIZATION PROBLEMS.  FLIGHT DIVERTED TO SFO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABIN PRESS CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
